MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH; INFLATABLE PENILE PROSTHESIS
Model Number 5191702400
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the inflatable device was removed and replaced.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the additional device and event information, and the conclusion of the investigation.The device was not received for evaluation.Without the benefit of analyzing the device quality cannot confirm any observations or comment on the condition of the product.If the device becomes available, or additional information is received, the complaint will be re-evaluated according to procedures.As no lot # was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.
 
Event or Problem Description
Additional information indicated the revision took place because the patient had a hard time working the one touch device.The physician was able to operate the device, but thought the patient would have an easier time with the titan genesis pump.

Brand Name
TITAN TOUCH
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8764927
Report Number2125050-2019-00556
Device Sequence Number11148383
Product Code FHW
UDI-Device Identifier05708932519847
UDI-Public05708932519847
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5191702400
Device Catalogue Number519170
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date07/05/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR